# SDR UHLA201607080357

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,071 hours, 17,209 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF HYDRAULIC SYSTEM 2 IN FLIGHT (TOTAL LOSS). RAN QRH. FREE FALLED THE GEAR. DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  R & R NR 2 HYDRAULIC PUMP PRESSURE UNION AND REPAIRED LINE AT RT WING AFT SPAR AFT OF PYLON AREA IAW AMM 20-10-03. LEAK CHECK GOOD.
